I will be detoxing soon from opiates, have sub..whatever. Thought I could just get off the sub, but on day 5 got the creepy crawlies. Does anyone know how to help this? This is the WORST W/D symptom I have. i can deal with the pain, riarreah...etc. but not the restless leg syndrome. Does anyone have an answer for me?
Hi I know this is late but maybe you will come back and read--- myself the RESTLESSLEGGSYNDROME is hell--- I was reading some other posts and here are some drugs or supplements that are supposed to help---- I will just name them cause I just wrote them down I was going to look them up---- RLS cures--- neurontin--- lyrica -- clonodine-- gabapentin-- if you page back you will see some of these items in a heading-- good luck--
I've hear that potassium can help. So maybe eat some bananas or get a potassium supplement. I hate restless leg syndrome and deal with it every morning before I take my morning dose of oxycodone! Good luck getting rid of it!
Hi-- I get the RLS about 9-10 pm --- about news time-- that is the sign that the night is going to suck--- I have found that taking some tramadol-- helped me get off hydro-- been off for 7 days now--- and I have been taking 3-4 of the trams-- I know people are going to say I traded one for the other-- but this is the longest I have not had a hydro in 4-5 yrs. --- good luck to you -- Montana CookieChew
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.